# SDR CA020619011

- Difficulty date: April 27, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Make and model: Beech G18S
- Aircraft time: 15,741 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 3233 · Landing Gear Actuator
- Part: Spacer
- Part number: 824188896
- Condition: Missing
- Location: Mlg Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPACER OF THE LANDING GEAR MOTOR WAS MISSING. THIS MISSING PIECE CAUSED THE FAILURE OF THE MOTOR.
